More frequent seizures

The last month I've been pretty run down. Have had a cold/flu type thing which completely knocked me for six and m hung around for ages. So I went to the doctor who said I had sinusitis and a glandular thing so I was prescribed a 10 day course of antibiotics. Unfortunately throughout the last month I've had a lot more seizures than is usual for me. Not sure if it's because I've been generally unwell or if the antibiotics could have something to do with it?

2 Replies

oldestnewest
  • Hi Jemma161, seizures can be triggered by many things, i.e. being run down, tired and a weak immune system together with a reaction to antibiotics. My advice would be to speak to the doctor again or make a visit... It could be a sign of worse seizures to come. What medication are you on for your seizures? This could also be reacting to the antibiotic. Please take care. If another opinion is needed, feel free to get one.

  • Hi Jemma161,

    lesmals advice is spot on, the only thing I would add is possibly speaking to the pharmacist.

    Hope all goes well and resolves itself soon.

    Kind regards

    Sporan

You may also like...